# SDR ASAA2012111593307

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,363 hours, 5,865 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 041510000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRINDING NOISE IN FAN ABOVE SEAT 1D.   R & R CABIN TEMPERTURE SENSOR FAN IAW AMM 21-61-11, SYS OPS CHECKED GOOD IAW AMM 21-61-11-400-801.
